| Catalog Number |
004053 |
| Health Effect - Clinical Code |
Discomfort (2330)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device was not returned.
Event or Problem Description
It was reported that the rubber on the cunningham clamp was worn out and deteriorated.The patient allegedly experienced discomfort in his leg.
Additional Manufacturer Narrative
Upon further review, bard medical has determined that this mdr was initially reported in error as this event is not reportable.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device was not returned.
Event or Problem Description
Additional Manufacturer Narrative
A correction for field g7 was requested to capture the correct type of mdr report follow-up # that was submitted on 27-june-2018.Correction: g1, g7.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
Event or Problem Description